Matrix inequalities in the Lowner ordering by means of Schur complement and block matrices
by Cheng Zeng; Gantong He
International Journal of Computing Science and Mathematics (IJCSM), Vol. 9, No. 2, 2018

Abstract: It has been evident that a Schur complement plays an important role in many aspects of matrix theory, in statistics, as well as in applied mathematics. The purpose of this article is to present a family of matrix inequalities involving the Kronecker product, Hadamard product and ordinary sum. Our theorems contain or extend some existing known results.

Online publication date: Mon, 14-May-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email